# SDR AALA20120520006

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,508 hours, 35,767 cycles
- Engine: Pwa JT8D219
- Engine time: 3,404 hours, 1,731 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RDU - CREW REPORTED DURING CLIMBOUT LEFT ENGINE OIL PRESSURE INDICATION WENT TO ZERO.  PERFORMED IN-FLIGHT SHUTDOWN OF LEFT ENGINE (SINGLE ENGINE TIME 24 MINS).  EMERGENCY DECLARED FLIGHT RETURNED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT RDU ON 05/20/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
